# SDR O2GA2017050285701

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N857UP
- Make and model: Beech B300
- Aircraft serial: FL1043
- Aircraft time: 638 hours, 561 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE DURING INITIAL CLIMB OUT. AT LOWER ALTITUDES RUDDER TRIM FUNCTIONED NORMAL. MAINTENANCE PERFORMED THE REQUIREMENTS OF NTO 940-2017-00253 & 940-2017-00250. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
